# SDR FDEA202205241289

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 72,933 hours, 27,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186118216
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 220 FLOOR BOARD 221MBF IS DELAMINATED FABRICATED ZONE 220 FLOOR BOARD 221 MBF ON VTMAE TRAVELER T22/1617573 IAW DWG #   SRZ-25-005 REVISION R, MAJOR REPAIR
